Announcement

Collapse
No announcement yet.

Can test cause cough

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Can test cause cough

    I'm using Test C at the moment and notice about between 6-10 hours after I inject I get a tickle in my throat then a kind of wet cough that lasts at least overnight. Normal coloured spit. This has happened every time I injected in the last 2 weeks. It might just be coincidence of course but was just wondering if test CAN cause cough.

  • #2
    Very unlikely that it causes a cough.

    The only way's I could think of is if you are pinning into a vein or the test has something in it that shouldn't be there such as a heavy solvent or contaminant.

    Comment


    • #3
      As NTRJ mentioned, you can get cough from anything if you get a vein, it's called an oil embolism. However this would be immediately evident and very uncomfortable.

      6-10 hours later though... Are you eating something that doesn't agree with you at the time, or could you be getting sick?

      Comment


      • Kasey
        Kasey commented
        Editing a comment
        Yeah probably something else. Just coincidence. I know people say Tren causes cough so I was just wondering about Test. Never mind. Ill give it another week and change my injecting routine a bit.

    • #4
      Originally posted by NTRJ View Post
      Very unlikely that it causes a cough.

      The only way's I could think of is if you are pinning into a vein or the test has something in it that shouldn't be there such as a heavy solvent or contaminant.
      No probs with the gear quality.

      The vein I think is a possibility. Sometimes I know I went through a vein because afterwards there is oily blood. I dont think Ive shot into the vein because I always check, but there could be leakage, esp on the way through the vein, both in and out.

      Maybe I just have some throat thing and the flareups are just coincidence.

      One thing that changed is that I cut my injecting days from 3 days a week to two days a week, which meant injections were of greater volume than before. I'm going to try going back to 3 injection days and see if that fixes it.

      Comment


      • HeadBeeGuy
        HeadBeeGuy commented
        Editing a comment
        if you get a vein of go through and it back feeds into a vein you ****ing know about it man, it'll be seconds before you start getting the coughs, its brutal, you feel ****ed and then they pass and you're good to go. Something about the BA evaporating in your lungs or somthing.
        your time frame doesnt really match up with gear issues

      • Lunchbox-lord
        Lunchbox-lord commented
        Editing a comment
        HeadBeeGuy I'm just waiting for my turn... Been lucky so far

      • Mick1984
        Mick1984 commented
        Editing a comment
        Had my first tren cough in a while on sunday. Fuk me. I knew straight away as soon as I started pinning.
        Last edited by Mick1984; 01-31-2018, 05:40 PM.

    • #5
      Yes it can!!

      Comment


      • #6
        anything that hits a vein accidently will give you a cough or at the very least some sorta taste in the back of your throat.

        Comment


        • #7
          Your cough is very unlikely to be attributed to injection . Coughs from inject happen immediately ...even before the injection in completed .
          compounds known to do this are Trenbolone acetate and enanthate and on rare occasions Testosterone Cypionate .

          Comment

          Working...
          X